# SDR A6WA202304018625

- Difficulty date: April 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Part serial: NSN
- Condition: Corroded
- Location: Seat Track
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK PN 20276-288-0-0 AT FS349.00Ï¿½ FS599.00+112 LHS  HAS CORROSION AT NUMEROUS LOCATIONS.  ***** AC REMOVED FROM SERVICE ***** BLENDED CORROSION ON SEAT TRACK PN 20276-288-0-0 AT FS349.00 Ï¿½ FS599.00+112 LH  PN 20276-144-0-0. DIMENSIONS P1 L= 63IN X W= 1.250IN X D= 0. 010IN P2-L=94IN X W=1.250 X D=0.13 P3-L=56IN X W=1.250IN X  D=0. 015. PREFORMED HFEC WITH NO INDICATIONS. ALL WORK WITH IN LIMITS WAS PERFORMED IAW CRJ200 SUPPLEMENT NO.13-074 DATE 8/14/2013, SRM 53-41-49 REV 39, SRM 53-21-49 REV 39, SRM 53- 01-11 REV 39, SRM 53-00-49 REV 39, SRM 51-25-06 REV 39, SRM  51-25-16 REV 39, SRM 51-21-11 REV 39SRM 51-26-00 REV 39, SRM  53-01-11REV 39, AND SRM 51-40-11 REV 39WORK PERFORMED UNDER  AERSALE WORK ORDER 003911, CARD NO. 20133, N470ZW TT: 38,125: 30 TC: 36,944.
